# SDR QXEA0300013

- Difficulty date: January 6, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 3,690 hours, 4,369 cycles
- Engine: Pwc PW150A
- Engine time: 3,690 hours, 4,369 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312162701
- Part serial: PCEFA0011
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 3,690 hours, 4,369 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

SEA - FLIGHT #2311, #2 ENGINE FAILED AT ROTATION WITH SUBSEQUENT AUTO FEATHER. CAPTAIN HEARD TWO LOUD BANGS LIKE A COMPRESSOR STALL. AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED  #2 ENGINE. OPERATION CHECK GOOD. AIRCRAFT RETURNED TO SERVICE. ENGINE SENT TO PRATT & WHITNEY FOR ROOT CAUSE OF FAILURE.
